# SDR HNAA2012022100602

- Difficulty date: February 21, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 264-504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT OTBD SEAT TRACK BETWEEN STR X264 TO X504.  BLENDED RT OTBD SEAT TRACK BETWEEN STA X264 TO X504 TO WITHIN LIMITS IAW RD8-53-1342.  HFEC CARRIED OUT ON REWORKED AREA IAW RD8-53-1342.  NO CRACK INDICATION FOUND.
